Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child diagnosed with chest infection, has fever, rapid and wheezy breathing, prescribed keflex suspension. Worrisome?

My little girl (3) has just been diagnosed with a chest infection, she has been prescribed keflex suspension. She has a high temp so i have given her calpol (5ml) She has a bad cough and sore throat . She has just fallen asleep and her breathing is quite rapid and wheezy. She is taking about 40 breaths per minute, is this ok?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
I agree with the concern you have.40 respiratory rate is high. And to add to it the wheezy sound. Your little girl is suffering from hyper reactive airway disease .So along with the keflex she would require some good nebulisation with a bronchodilator and also some oral bronchodilator.You would need to show to your pediatrician immediately or else her respiratory distress might increase.

Bye. Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor